# SDR FDEA201812193552

- Difficulty date: December 19, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 34,811 hours, 18,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT ZONE 230 PANEL 231UG HAS SMALL PUNCTURES AND CRUSHED BY CARGO LOCK AND CRACKED UPPER SURFACE. FABRICATED NEW FLOOR PANEL 231UG IAW DWG SRZ 25 005 REV P AND GMM 07 0 1000 REV 153.
